Hello! I gained nearly 25 pounds on Paxil and it all dropped off within 2mos of stopping it. I'm not sure, but I think Wellbutrin is one of the AD's that don't cause weight gain, but it is also very stimulating so might not be a good choice unless your anxiety is secondary to depression. I tried it once and it made me feel totally hyper. I only took it a couple of days.
Unfortunately, weight gain is a side effect of most AD's and it's hard to avoid.
Best of luck to you.....
I recently was put on Paxil and can't believe how much it has helped my serve anxiety attacks. The down fall is that I have noticed that I am gaining weight. My personal experience with the medication is that it seems to increase my appetite. Maybe because I deprived myself because of my depression or that it may release the chemicals I lack to balance my behavior on a day to day basis. I believe the most important thing to come to terms with is getting help, it takes a lot of courage! Especially for me and now I am glad that I reached out for the proper care by seeking a psychiatris verses self medicating myself without the supervision of a professional. My point is I could have never come to this point of being able to write this post without medication. I would rather put myself on a diet that is being supervised by my primary doctor who recommended I see my psychiatrist. Don't misunderstand me, losing weight takes discipline but so does taking your medication as directed.
Thanks for sharing and to all that read this, don't give up.
I was on Paxil and gained almost 40lbs! I lost some of it. I went on Effexor and did not have any weight gain, and no side effects. That was the other reason I came off Paxil...too many side effects.